# SDR SWAA2025103019744

- Difficulty date: September 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE WING TO BODY FARING STRUCTURE BS 500D AT LEVEL STR19L AT LOWER FUSELAGE.  REPLACED THE ANGLE IAW SRM 51-10-02 ITEM 9, SRM 51-40-02, AND DWG 116A3010, SHEET 39, REV-.
